Differential equations with non-monotone arguments: iterative Oscillation results

George E. Chatzarakis

Abstract


In this paper, we present sufficient conditions, involving limsup, in an explicit iterative form which guarantee the oscillation of all solutions of a differential equation with variable non-monotone argument and non-negative coefficients. Corresponding differential equations of both delay and advanced type are studied. Our conditions essentially improve all the known results in the literature. Examples illustrating the significance of the results are also given.

Full Text: PDF

How to Cite this Article:

George E. Chatzarakis, Differential equations with non-monotone arguments: iterative Oscillation results, Journal of Mathematical and Computational Science, Vol 6, No 5 (2016), 953-964

Copyright © 2016 George E. Chatzarakis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS